Translator Disclaimer
December 2003 Cone-Parameter Convolution Semigroups and Their Subordination
Jan PEDERSEN, Ken-iti SATO
Tokyo J. Math. 26(2): 503-525 (December 2003). DOI: 10.3836/tjm/1244208605

Abstract

Convolution semigroups of probability measures with parameter in a cone in a Euclidean space generalize usual convolution semigroups with parameter in $[0,\infty)$. A characterization of such semigroups is given and examples are studied. Subordination of cone-parameter convolution semigroups by cone-valued cone-parameter convolution semigroups is introduced. Its general description is given and inheritance properties are shown. In the study the distinction between cones with and without strong bases is important.

Citation

Download Citation

Jan PEDERSEN. Ken-iti SATO. "Cone-Parameter Convolution Semigroups and Their Subordination." Tokyo J. Math. 26 (2) 503 - 525, December 2003. https://doi.org/10.3836/tjm/1244208605

Information

Published: December 2003
First available in Project Euclid: 5 June 2009

zbMATH: 1039.43004
MathSciNet: MR2020800
Digital Object Identifier: 10.3836/tjm/1244208605

Rights: Copyright © 2003 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.26 • No. 2 • December 2003
Back to Top